# SDR AWXA0001197

- Difficulty date: January 4, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 46,699 hours, 29,317 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6552878
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 FWD PRESSURE BULKHEAD CENTER WEB RBL 5.7 HAS 1/2 INCH CRACK; WL 198-200 RBL 5.7 HAS 3/8 INCH CRACK UNDER STIFFENER. REMOVED DAMAGE AND INSTALLED DOUBLER AND REPAIR FILLERS IAW SRM 53-10-08 FIG 209; NDT VERIFIES CRACKS COMPLETELY REMOVED.
